Ask a doctor

Will Natural Hyaluronic Acid That Has Been Dissolved with Hyalase Replenish to Original Levels, if So How Long Should This Take?

I received a hyalase injection to dissolve juvaderm. The technician used far too much and I had a huge hollow, like the tissue had disappeared. Some doctors said it shouldn’t have dissolved my natural HA; some said it had, and would be permanent. It has been a year already and still not back to how it was. My question is, once HA has been dissolved significantly in an area, will the body know how much should be there and replenish it, or will the damage be permanent. I’m 28. Thank you.

Doctor Answers (1)

Hollow after Hyalase

+2

Dear Patient,

The question is whether hyaluronidase can exacerbate skin hollow after being used to dissolve hyaluronic acid is difficult to answer. Unfortunately, there is no medical literature to indicate that hyalurnoidase can cause dissolution of normal tissue. Also, there is no way to determine how long that effect can last. However, since you are unhappy with the hollows, and it has been over a year, you may consider using small amount of hyaluronic acid to fill in the depressions. Please obtain recommendations from your local cosmetic dermatologist. Wish you the best. 

Hollywood Dermatologist
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...